# SDR GLBA2003109

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 15,857 hours, 19,600 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 4510
- Condition: Frozen
- Location: Cockpit
- Part time: 11,387 hours, 13,118 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 1 DG FROZE.  REMOVED AND REPLACED NR 1 DG.
